English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

A Non-Conforming Composite Quadrilateral Finite Element Pair for Feedback Stabilization of the Stokes Equations

MPS-Authors
/persons/resource/persons86253

Benner,  Peter
Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society;
TU Chemnitz;

/persons/resource/persons86459

Saak,  Jens
Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society;
TU Chemnitz;

Skrzypacz,  Piotr
Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)

2070409_benner.pdf
(Publisher version), 444KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Benner, P., Saak, J., Schieweck, F., Skrzypacz, P., & Weichelt, H. K. (2014). A Non-Conforming Composite Quadrilateral Finite Element Pair for Feedback Stabilization of the Stokes Equations. Journal of Numerical Mathematics, 22(3), 191-220. doi:10.1515/jnma-2014-0009.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0024-374C-8
Abstract
There is no abstract available